# SDR GUUA94652011910A

- Difficulty date: January 19, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 29,025 hours, 35,701 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Binding
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED RIGHT AFT EMERGENCY EXIT INSIDE HANDLE BINDS AND HARD TO REACH FULL TRAVEL TO OPEN.  LUBRICATED EMERGENCY EXIT INNER HANDLE, CORE OPS CHECK NORMAL.  ACFT DOWN FOR STRUCTURAL INSP.
